Canadian Journal of Statistics

Cover image for Vol. 44 Issue 4

Edited By: Grace Y. YI

Impact Factor: 0.413

ISI Journal Citation Reports © Ranking: 2015: 112/123 (Statistics & Probability)

Online ISSN: 1708-945X

Most Cited


Most Cited Papers from Canadian Journal of Statistics Published in 2014 & 2015

Hierarchical Kendall copulas: Properties and inference
Eike Christian Brechmann
Volume 42, Issue 1

Approximation to the moments of ratios of cumulative sums
Xiaoping Shi, Nancy Reid, Yuehua Wu
Volume 42, Issue 2

Minimum profile Hellinger distance estimation for a semiparametric mixture model
Sijia Xiang, Weixin Yao, Jingjing Wu
Volume 42, Issue 2

Generalized pseudo empirical likelihood inferences for complex surveys
Zhiqiang Tan, Changbao Wu
Volume 43, Issue 1

A mixture of generalized hyperbolic distributions
Ryan P. Browne, Paul D. McNicholas
Volume 43, Issue 2

SEARCH

SEARCH BY CITATION